MathSciNet Relay Station
MathSciNet bibliographic data
MR999809 (90i:41045) 41A65 (40A30 42C05 46E30)
Ivanov, V. I. Representation of functions by series in metric symmetric spaces without linear functionals. (Russian) Translated in Proc. Steklov Inst. Math. 1990, no. 4, 37–85. A collection of papers from the All-Union School on the Theory of Functions (Russian) (Dushanbe, 1986). Trudy Mat. Inst. Steklov. 189 (1989), 34–77.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement